MAUDE Adverse Event Report: LAKE REGION MEDICAL JETSTREAM JETWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL JETSTREAM JETWIRE; WIRE, GUIDE, CATHETER
Model Number 011525-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation and was reported to have been disposed; therefore, no physical analysis of the device can be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use warnings: prior to use, ensure that the guidewire is compatible with the catheter or interventional device lumen.Guidewire manipulation within the vasculature should always be performed under fluoroscopic guidance.Do not advance, withdraw, or torque the guidewire against resistance as tip separation or breakage may occur.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided it appears that clinical and/or procedural factors have contributed to the event as reported.If any further relevant information is received, a follow up medwatch report will be submitted.
 
Event or Problem Description
When using the jetstream 2.4 catheter, it was difficult to remove the wire, being locked.The entire system was removed and the jetwire wire still wouldn't come off.To complete the procedure, it was necessary to use another jetstream 2.1 catheter.In the first pass of the wire, it did not present any resistance, in the second time a greater resistance was perceived in lowering the catheter by the wire and for that reason the procedure with jetstream 2.1 was not concluded.

Brand Name
JETSTREAM JETWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska, mn
MDR Report Key10178799
Report Number2126666-2020-00039
Device Sequence Number19503209
Product Code DQX
UDI-Device Identifier08714729888772
UDI-Public08714729888772
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number011525-001
Device Catalogue NumberPV014300
Device Lot Number11092383
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1